# SDR CALA2025111011031

- Difficulty date: November 6, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N68811
- Make and model: Boeing 737924ER
- Aircraft serial: 42175
- Aircraft time: 37,182 hours, 13,630 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R GIRT BAR DIFFICULT TO REMOVE.  ADJUSTED R1 DOOR GIRT BAR HOOK TORSION AS NEEDED.
